CSpace  > 应用数学研究所
An inverse transmission scattering problem for periodic media
Yang, Jiaqing1; Zhang, Bo
2011-12-01
Source PublicationINVERSE PROBLEMS
ISSN0266-5611
Volume27Issue:12Pages:22
AbstractConsider the problem of scattering of time-harmonic waves by a penetrable periodic structure. The structure separates the whole space into three regions: the medium above and below the structure is assumed to be homogeneous, and the medium inside the structure is assumed to be inhomogeneous with the refractive index q(x). Having established the well posedness of the scattering problem, we show that the scattered field measured only above the structure, corresponding to a countably infinite number of quasi-periodic waves, uniquely determine the two grating profiles. Furthermore, we prove that the refractive index q(x) can be uniquely determined from the scattered field measured above and below the structure, corresponding to a countably infinite number of quasi-periodic waves, if q depends only on one direction and if the two grating profiles are known constants. The proofs are based on a priori estimates of the solutions of the direct problem and new mixed reciprocity relations.
DOI10.1088/0266-5611/27/12/125010
Language英语
Funding ProjectNNSF of China[11071244]
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Applied ; Physics, Mathematical
WOS IDWOS:000298078200018
PublisherIOP PUBLISHING LTD
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12466
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, LSEC, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Yang, Jiaqing,Zhang, Bo. An inverse transmission scattering problem for periodic media[J]. INVERSE PROBLEMS,2011,27(12):22.
APA Yang, Jiaqing,&Zhang, Bo.(2011).An inverse transmission scattering problem for periodic media.INVERSE PROBLEMS,27(12),22.
MLA Yang, Jiaqing,et al."An inverse transmission scattering problem for periodic media".INVERSE PROBLEMS 27.12(2011):22.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Jiaqing]'s Articles
[Zhang, Bo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Jiaqing]'s Articles
[Zhang, Bo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Jiaqing]'s Articles
[Zhang, Bo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.